# SDR 2007UALA02626

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,412 hours, 10,526 cycles
- Engine: Pwa PW4060
- Engine time: 40,826 hours, 5,875 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EXPERIENCED OVERTEMP DURING CLIMB.    [07-27-07]    OIL TEMPERATURE IN YELLOW BAND DURING CLIMB.  RETURNED TO FIELD IAW FLT MANUAL IRREG PROCEDURE 14.40.17. ORDMM FOUND OIL LEAK AT FUEL OIL COOLER BYPASS VALVE SOLENOID MATING SURFACE.  REPLACED SOLENOID (UA IPC REF:  79-21-00A-005B-255) PER AMM 79-21-03.  RAN ENGINE - NO LEAKS!  PROBLEM DID NOT RECUR.
